# SDR SIMA200216508

- Difficulty date: June 6, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE INLET COMPARTMENT INBOARD BOX BEAM CHAFED ON EDGE.  BLENDED BOX BEAM, PERFORMED NDT.  NO DEFECTS NOTED.  RESTORED SURFACE PROTECTION.
